# SDR AALA20031188

- Difficulty date: October 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 1055 - EN ROUTE STL-SFO - ON CLIMB-OUT LEFT ENGINE HYDRAUILC PRESSURE LOW.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
